Problem session on regular rings

  • Joe W. Fisher
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 545)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Armendariz, E. P. and J. W. Fisher, “Regular P. I.-rings,” Proc. Amer. math. Soc. 39 (1973), 247–251.MathSciNetzbMATHGoogle Scholar
  2. 2.
    Berberian, S. K., Baer *-Rings, Springer-Verlag, Berlin, 1972.CrossRefzbMATHGoogle Scholar
  3. 3.
    Burgess, W. D. and W. Stephenson, “Pierce sheaves and rings generated by their units,” (to appear).Google Scholar
  4. 4.
    Burgess, W. D. and W. Stephenson, “Pierce sheaves of non-commutative rings,” (to appear).Google Scholar
  5. 5.
    Ehrlich, G., “Units and one-sided units in regular rings,” (to appear).Google Scholar
  6. 6.
    Farkas, D. R. and R. L. Snider, “On group algebras whose simple modules are injective,” Trans. Amer. Math. Soc. 194 (1974), 241–248.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Fisher, J. W., “Von Neumann regular rings versus V-rings, Proc. of University of Oklahoma ring theory symposium, Marcel Dekker, Inc., 101–119.Google Scholar
  8. 8.
    Fisher, J. W. and R. L. Snider, “Prime von Neumann regular rings and primitive group algebras,” Proc. Amer. Math. Soc. 44 (1974), 244–250.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    -, “On the von Neumann regularity of rings with regular prime factor rings,” Pacific J. Math. 53 (1974), 138–147.MathSciNetzbMATHGoogle Scholar
  10. 10.
    Fisher, J. W. and R. L. Snider, “Rings generated by their units,” (to appear).Google Scholar
  11. 11.
    Goodearl, K. R., “Prime ideals in regular self-injective rings,” Canad. J. Math. 25 (1973), 829–839.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    -, “Prime ideals in regular self-injective rings, II” J. Pure and Appl. Alg., 3 (1973), 357–373.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Goodearl, K. R., and A. K. Boyle, “Dimension theory for non-singular injective modules,” (to appear).Google Scholar
  14. 14.
    Goodearl, K. R., and D. Handelman, “Simple self-injective rings,” (to appear).Google Scholar
  15. 15.
    Hafner, I., “The regular ring and the maximal ring of quotients of a finite Baer *-ring,” Mich. Math. J., 21 (1974), 153–160.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Halperin, I., Introduction to von Neumann algebras and continuous geometry, Canad. Math. Bull. 3 (1960), 273–288.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Handelman, D., “Simple regular rings with a unique rank function,” (to appear).Google Scholar
  18. 18.
    Handelman, D., “Perspectivity and cancellation in regular rings,” (to appear).Google Scholar
  19. 19.
    Henriksen, M., “On a class of regular rings that are elementary divisor rings,” Arch. Math., 34 (1973), 133–141.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    -, “Two classes of rings generated by their units,” J. Algebra, 31 (1974), 182–193.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Kaplansky, I., Rings of Operators, New York: Benjamin 1968.zbMATHGoogle Scholar
  22. 22.
    -, Algebraic and analytic aspects of operator algebras. CBMS Regional conference Series in Mathematics, No. 1. Providence, R. I., Amer. Math. Soc. 1970.CrossRefzbMATHGoogle Scholar
  23. 23.
    Losey, G., “Are one-sided inverses two-sided inverses in a matrix ring over a group ring?,” Canad. M. Bull., 13 (1970), 475–479.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Maeda, F., Kontinuierliche Geometrien. Berlin-Gottingen-Heidelberg: Springer 1958.CrossRefzbMATHGoogle Scholar
  25. 25.
    Michler, G. and O. Villamayor, “On rings whose simple modules are injective,” J. Algebra 25 (1973), 185–201.MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Pyle, E. S., “The regular ring and the maximal ring of quotients of finite Baer *-rings,” Trans. Amer. Math. Soc., 203 (1975), 201–214.MathSciNetzbMATHGoogle Scholar
  27. 27.
    Renault, G., “Anneaux régulier auto-injectifs à droite,” Bull. Soc. Math. France, 101 (1973), 237–254.MathSciNetzbMATHGoogle Scholar
  28. 28.
    Roos, J.-E., “Sur l'anneau maximal de tractions des AW*-algèbres et des anneaux de Baer,” C. R. Acad. Sci. Paris 266 (1968), 120–123.zbMATHGoogle Scholar
  29. 29.
    Shepherdson, J. C., “Inverse and zero divisors in matrix rings,” Proc. Lond. Math. Soc. (3) 1 (1951), 71–85.MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Skornyakov, L. A., Complemented modular lattices and regular rings. Edinburgh: Oliver and Boyd, 1964.zbMATHGoogle Scholar
  31. 31.
    Stephenson, W., “Rings which are generated by their nilpotents, itempotents, or units,” (to appear.Google Scholar
  32. 32.
    Von Neumann, J., Continuous Geometry, Princeton, (1960) Princeton University Press.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Joe W. Fisher
    • 1
  1. 1.The University of Texas at AustinAustin

Personalised recommendations